New results on the classical problem of Plateau on the existence of many solutions
Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque, no. 92-93 (1982), Talk no. 579, 20 p.
@incollection{SB_1981-1982__24__1_0,
     author = {B\"ohme, Reinhold},
     title = {New results on the classical problem of {Plateau} on the existence of many solutions},
     booktitle = {S\'eminaire Bourbaki : volume 1981/82, expos\'es 579-596},
     series = {Ast\'erisque},
     note = {talk:579},
     pages = {1--20},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {92-93},
     year = {1982},
     mrnumber = {689523},
     zbl = {0535.58014},
     language = {en},
     url = {http://archive.numdam.org/item/SB_1981-1982__24__1_0/}
}
TY  - CHAP
AU  - Böhme, Reinhold
TI  - New results on the classical problem of Plateau on the existence of many solutions
BT  - Séminaire Bourbaki : volume 1981/82, exposés 579-596
AU  - Collectif
T3  - Astérisque
N1  - talk:579
PY  - 1982
SP  - 1
EP  - 20
IS  - 92-93
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1981-1982__24__1_0/
LA  - en
ID  - SB_1981-1982__24__1_0
ER  - 
%0 Book Section
%A Böhme, Reinhold
%T New results on the classical problem of Plateau on the existence of many solutions
%B Séminaire Bourbaki : volume 1981/82, exposés 579-596
%A Collectif
%S Astérisque
%Z talk:579
%D 1982
%P 1-20
%N 92-93
%I Société mathématique de France
%U http://archive.numdam.org/item/SB_1981-1982__24__1_0/
%G en
%F SB_1981-1982__24__1_0
Böhme, Reinhold. New results on the classical problem of Plateau on the existence of many solutions, in Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque, no. 92-93 (1982), Talk no. 579, 20 p. http://archive.numdam.org/item/SB_1981-1982__24__1_0/

1. Alt, H. W.: Verzweigungspunkte von H-Flächen. I, II. Math. Z. 127, 333 - 362, 1972, Math. Ann. 201, 304 - 520, 1973. | MR | Zbl

2. Almgren, F. J. and Simon, L.: Existence of embedded solutions of Plateau's problem. Ann. Sc. Norm. Sup. Pisa IV, 6, 447 - 495, 1979. | Numdam | MR | Zbl

3. Almgren, F. J. and Thurston, W. P.: Examples of unknotted curves which bound only surfaces of high genus within their convex hulls. 1976. Ann.Math.105,527-538, 1977 | MR | Zbl

4. Beeson, M.: Some results on finiteness in Plateau's problem. Part. I. Math. Z. 175, 103 - 123, 1980. | MR | Zbl

5. Böhme, R.: Über Stabilität und Isoliertheit der Lösungen des Klassischen Plateauproblems. Math. Z. 158, 211 - 243, 1978. | MR | Zbl

6. Böhme, R.: A Plateau problem with many solutions. To appear in Arch. Rat.Mech.Anal.; A class of Plateau problems with many solutions. To appear in Journal f.d. Reine u. Angew. Math.

7. Böhme, R.: The index theorem for minimal surfaces of higher genus and higher connectivity. Part I. (No boundary branch points; fixed conformal structure). Preprint.

8. Böhme, R. and Tromba, A. J.: The index theorem for classical minimal surfaces. Ann. Math. 113, 447 - 499, 1981. | MR | Zbl

9. Böhme, R. and Tomi, F.: Zur lokalen Struktur der Lösungsmenge des Plateauproblems. Math. Z. 133, 1 - 30, 1973. | MR | Zbl

10. Courant, R.: The existence of minimal surfaces of given topological structure under prescribed boundary conditions. Acta Math. 72, 51 - 98, 1940. | JFM | MR

11. Courant, R.: Dirichlet's principle, conformal mappings, and minimal surfaces. Interscience, New York, 1950. | MR | Zbl

12. Douglas, J.: Solution of the problem of Plateau. Trans. AMS 33, 263 - 321, 1931. | JFM | MR

13. Douglas, J.: Minimal surfaces of higher topological structure. Ann. Math. 40, 205 - 298, 1940. | Zbl

14. Federer, H.: Some theorems on integral currents. Trans. AMS 117, 1965. | MR | Zbl

15. Fleming, W. H.: An example in the problem of least area. Proc. AMS 7, 1063 - 1074, 1956. | MR | Zbl

16. Gulliver, R.: Regularity of minimizing surfaces of prescribed mean curvature. Ann. Math. 97, 275 - 305, 1973. | MR | Zbl

17. Gulliver, R. and Lesley, F. D.: On boundary branch points of minimizing surfaces. Arch. Rat. Mech. Anal. 52, 1973. | MR | Zbl

18. Gulliver, R. and Spruch, J.: On embedded minimal surfaces. Ann. Math. 103, 331 - 347, 1976. | MR | Zbl

19. Hardt, R. and Simon, L.: Boundary regularity and embedded solutions for the oriented Plateau problem. Ann. Math. 110, 439 - 486, 1979. Bull. Amer. Math. Soc. New Series, vol. 1, 263 - 266, 1980. | Zbl

20. Heinz, E.: Über eine Verallgemeinerung des Plateau'schen Problems. manuscripta math. 28, 81 - 88, 1979. | MR | Zbl

21. Heinz, E.: Über die analytische Abhängigkeit der Lösungen eines linearen elliptischen Randwertproblems von Parametern. Nachr. Akad. Wiss. Göttingen, II., 1979, 1 - 20. | MR | Zbl

22. Hildebrandt, St.: Boundary behavior of minimal surfaces. Arch. Rat. Mech. Anal. 35, 47 - 81, 1969. | MR | Zbl

23. Jorge, L.P. De M.: An application of the second variation of the area to the Plateau's problem. Preprint Rio de Janeiro

24. Lawson, H. B. and Osserman, R.: Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system. Acta Math. 139, 1 - 17, 1977. | MR | Zbl

25. Lewy, H.: On the boundary behavior of minimal surfaces. Proc. Nat. Acad. Sci. USA, 37, 103 - 110, 1951. | MR | Zbl

26. Kruskal, M.: The bridge theorem for minimal surfaces. Comm.P.Appl. Math.7(1954) 297 - 316. | MR | Zbl

27. Marx, I.: On the classification of unstable minimal surfaces with polygonal boundaries. Comm. Pure Appl. Math. 8, 235 - 244, 1955. | MR | Zbl

28. Meeks, W. H. and Yau, S. T.: Topology of three dimensional manifolds and the embedding problem in minimal surface theory. Ann. Math. 112, 441 - 484. | MR | Zbl

29. Meeks, W. H. and Yau, S. T.: The classical Plateau problem and the topology of three dimensional manifolds. Arch. Rat. Mech. Anal. (to appear). | MR

30. Morgan, F.: Almost every curve in IR3 bounds a unique area minimizing surface. Inv. Math. 45, 253 - 297, 1978. | MR | Zbl

31. Morgan, F.: A smooth curve in R4 bounding a continuum of area minimizing surfaces. Duke Math. J. 43, 867 - 870, 1976. | MR | Zbl

32. Morgan, F.: Generic uniqueness for hypersurfaces minimizing the integral of an elliptic integrand with constant coefficients. Indiana Math. J. (to appear). | MR | Zbl

33. Morgan, F.: On the singular structure of two-dimensional area minimizing surfaces in Rn. Preprint 1981.

34. Morrey, J. C. B.: Multiple integrals and the calculus of variations. Springer, Berlin: 1964. | Zbl

35. Morse, M.: The foundations of a theory of the calculus of variations in the large in m-space (2ndpaper). Trans. Amer. Math. Soc. 32, 599 - 631, 1930. | JFM | MR

36. Morse, M. and Tompkins, C. B.: On the existence of minimal surfaces of general critical types. Proc. Nat. Acad. Sci. 25, 153 - 158, Ann. Math. 40, 443 - 472, 1939. | JFM | MR

37. Nitsche, J. C. C.: Contours bounding at least three solutions of Plateau's problem. Arch. Rat. Mech. Anal. 30, 1 - 11, 1968. | MR | Zbl

38. Nitsche, J. C. C.: Concerning the isolated character of solutions of Plateau's problem. Math. Z. 109, 393 - 411, 1969. | MR | Zbl

39. Nitsche, J. C. C.: A new uniqueness theorem for minimal surfaces. Arch. Rat. Mech. Anal. 52, 319 - 329, 1973. | MR | Zbl

40. Nitsche, J. C. C.: Oberwolfach Lecture 1980

41. Nitsche, J. C. C.: Vorlesungen über Minimalflächen. Springer Verlag Berlin 1975. | MR | Zbl

42. Osserman, R.: A proof of the regularity everywhere of the classical solution of Plateau's problem. Ann. Math. 91, 550 - 569, 1970. | MR | Zbl

43. Osserman, R.: The isoperimetric inequality. Bull. Amer. Math. Soc. vol. 84, 1182 - 1238, 1978. | MR | Zbl

44. Osserman, R. and Shiffman, M.: Doubly connected minimal surfaces. Arch. Rat. Mech. Anal. 58, 285 - 307, 1975. | MR | Zbl

45. Radò, T.: The problem of least area and the problem of Plateau. Math.Z. 32, 763 - 796, 1930. | JFM | MR

46. Schüffler, K. H.: Stabilität mehrfach zusammenhängender Minimalflächen. manuscr. math. 30, 163 - 197, 1979. | MR | Zbl

47. Taylor, J.: The structure of singularities in soap-bubble-like minimal surfaces. Ann. Math. 103, 489 - 539, 1976. | MR | Zbl

48. Taylor, J.: The structure of singularities in solutions to ellipsoidal variational problems in R3. Ann. Math. 103, 541 - 546, 1976. | MR | Zbl

49. Tomi, F.: On the local uniqueness of the problem of least area. Arch. Rat. Mech. Anal. 52, 312 - 318, 1973. | MR | Zbl

50. Tomi, F.: On the finite solvability of Plateau's problem. Lecture Notes in Math. vol. 597, 679 - 695, 1977. | MR | Zbl

51. Tomi, F. and Tromba, A. J.: Extreme curves bound an embedded minimal surface of the disctype. Math. Z. 158, 1 - 13, 1978. | MR | Zbl

52. Tomi, F. and Tromba, A. J.: On the structure of the set of curves bounding minimal surfaces of prescribed degeneracy. Journ. f.d. Reine u. Angew. Math. 316, 31 - 43, 1980. | MR | Zbl

53. Tromba, A. J.: A general approach to Morse theory. Journal of Diff. Geom. 12, 47 - 85, 1977. | MR | Zbl

54. Tromba, A. J.: The set of curves of uniqueness for Plateau's problem has a dense interior. Lect. Notes Math. vol. 597, 696 - 707, 1977. | MR | Zbl

55. Tromba, A. J.: On the number of simply connected minimal surfaces spanning a curve.Memoirs AMS 12, No 194, 1977. | MR | Zbl

56. Tromba, A. J.: Degree Theory on Oriented Infinite Dimensional Varieties and the Morse Number of Minimal Surfaces Spanning a Curve in Rn. Preprint: Bonn 1981.

57. Tromba, A. J. A differential geometric approach to Teichmüller theory and the smoothness of variations of the conformal structure. Lectures 1980, to appear SFB 72, Bonn 1981.

58. Wente, H. C.: The Plateau problem for symmetric surfaces. Arch. Rat. Mech. Anal. 60, 149 - 169, 1976. | MR | Zbl

59. Morse, M. and Tompkins, C.: Unstable minimal surfaces of higher topological structure. Duke Math. J. 8, 350 - 375, 1941. | JFM | MR

60. Shiffman, M.: The Plateau problem for non-relative minima. Ann. of Math. 40, 834 - 854, 1939. | MR | Zbl

61. Shiffman, M.: Unstable minimal surfaces with several boundaries. Ann. of Math. 43, 197 - 222, 1942. | MR | Zbl